# SDR SWAA2020022541675

- Difficulty date: February 19, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION-------------------------------------------AFT CARGO COMPARTMENT, LEFT SIDE Z CHANNEL 9" AFT OF BS. 727D CORRODED.  / R&R "Z" CHANNEL PER SRM.
